Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Convergent higher derivations on local rings


Author: Nickolas Heerema
Journal: Trans. Amer. Math. Soc. 132 (1968), 31-44
MSC: Primary 13.95
DOI: https://doi.org/10.1090/S0002-9947-1968-0223358-1
MathSciNet review: 0223358
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 13.95

Retrieve articles in all journals with MSC: 13.95


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1968-0223358-1
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society